# SDR CALA2024042401225

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 451T240912
- Condition: Corroded
- Location: Pdu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDU 3R CORRODED AROUND ALL 4 MOUNT BOLTS LOWER SURFACE, EXTENDING OUT  FROM NUTPLATES. TAG# 91060. REMOVED & REPLACED PDU SUPPORT ANGLES 2E 3R ALC IAW B767 SRM 51-40-02 PARA 4.ESFR 1035917.
